# SDR SWIA201642307

- Difficulty date: June 18, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 33,968 hours, 28,703 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS BAY INTERCOSTAL FWD OF FS 349.00 AT STR 25L HAS CORROSION.  R & R INTERCOSTAL ON STR 25 LT BETWEEN FS 333.00-FS349.00. WITH NEW PART, PN: 601R31049-105 IAW SRM.
